# SDR UPS98227132

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 599-607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI SEAT TRACK HAS CORROSION BS 599 TO 607 LBL 25 WL 208.  REPLACED SEAT TRACK BS 540 TO 615 LBL 25 PER 727 SRM 53-10-5, 51-30-2, 53-10-1.
